Nonlocal nonlinear Schrodinger equations and their soliton solutions

Creative Commons License

GÜRSES M., Pekcan A.

JOURNAL OF MATHEMATICAL PHYSICS, vol.59, no.5, 2018 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 59 Issue: 5
  • Publication Date: 2018
  • Doi Number: 10.1063/1.4997835
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Hacettepe University Affiliated: Yes


We study standard and nonlocal nonlinear Schrodinger (NLS) equations obtained from the coupled NLS system of equations (Ablowitz-Kaup-Newell-Segur (AKNS) equations) by using standard and nonlocal reductions, respectively. By using the Hirota bilinear method, we first find soliton solutions of the coupled NLS system of equations; then using the reduction formulas, we find the soliton solutions of the standard and nonlocal NLS equations. We give examples for particular values of the parameters and plot the function vertical bar Iq(t, x)vertical bar(2) for the standard and nonlocal NLS equations. Published by AIP Publishing.